Jñānābha‎, Vol. 49 (2) (2019), 15-21

RESULTS FOR ZEROS OF POLYNOMIAL AND ANALYTIC FUNCTION

By

Roshan Lal

Department of Mathematics

V.S.K.C. Government Postgraduate College Dakpathar Dehradun-248125

Uttarakhand India

Email:rlkeshtwal@gmail.com

(Received : August 02, 2019 ; Revised: September 21, 2019)



Abstract

Let p(z) be a polynomial of degree n. In this paper, we have obtained ring shaped regions containing zeros of complex valued polynomial as well as analytic functions in terms of coefficient of function. Our results improve upon the results earlier proved.


2010 Mathematics Subject Classification30C10, 30C15.
Keywords and phrasesPolynomials, analytic function, zeros, region